# SDR 2006UALA00857

- Difficulty date: April 28, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 58,216 hours, 9,631 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Pdu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD OF PDU CONTROL PANEL, (FWD-DOWN) WIRING BURNED.   SPLICED WIRES W710-301B, 3 01R, 301Y, W710-306B, 306R, 306Y WITH NEW WIRING PER BSWPM 20-30 -12. REPAIRED ALL WIRING. A/C RETURNED TO SERVICE.  SUSPECT WIRING DAMAGED BY CARGO LOADING ACTIONS.
